A variation of euler's approach to values of the riemann zeta function

Masanobu Kaneko, Nobushige Kurokawa, Masato Wakayama

研究成果: ジャーナルへの寄稿記事

52 引用 (Scopus)
元の言語英語
ページ(範囲)175-192
ページ数18
ジャーナルKyushu Journal of Mathematics
57
発行部数1
DOI
出版物ステータス出版済み - 1 1 2003

Fingerprint

Riemann zeta function
Euler

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A variation of euler's approach to values of the riemann zeta function. / Kaneko, Masanobu; Kurokawa, Nobushige; Wakayama, Masato.

:: Kyushu Journal of Mathematics, 巻 57, 番号 1, 01.01.2003, p. 175-192.

研究成果: ジャーナルへの寄稿記事

@article{cb6a0d63fb704580b34121db23650c53,
title = "A variation of euler's approach to values of the riemann zeta function",
author = "Masanobu Kaneko and Nobushige Kurokawa and Masato Wakayama",
year = "2003",
month = "1",
day = "1",
doi = "10.2206/kyushujm.57.175",
language = "English",
volume = "57",
pages = "175--192",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - A variation of euler's approach to values of the riemann zeta function

AU - Kaneko, Masanobu

AU - Kurokawa, Nobushige

AU - Wakayama, Masato

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=85024460943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024460943&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.57.175

DO - 10.2206/kyushujm.57.175

M3 - Article

VL - 57

SP - 175

EP - 192

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -